| Model Number |
9-PDAP-03-04-L |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on an unknown date a 3mm x 4mm amplatzer piccolo occluder was selected for implant using a 4f amplatzer piccolo delivery system.During device preparation it was noted that the vise would not lock down on the piccolo delivery system wire.The occluder was implanted.Post-implant the device embolized.An attempt was made to snare the occluder but was unsuccessful.
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.